Ryan Shifler, Ph.D.

Mathematics & Computer Science
Salisbury University

About Me

I am an assistant professor at Salisbury University.

My research interests are broadly in the area Schubert Calculus and Quantum Cohomology.


Email: rmshifler [at] salisbury [dot] edu

Office: 132G Henson Hall

Curriculum Vitae


Mathematical Research Papers

Clelia Pech and Ryan M. Shifler, Curve neighborhoods of Schubert varieties in the odd symplectic Grassmannian, submitted.

Ryan M. Shifler and Camron Withrow, Minimum quantum degrees for isotropic Grassmannians of types B and C, submitted.

Changzheng Li, Ryan M. Shifler, Mingzhi Yang, and Chi Zhang, On Frobenius-Perron dimension, submitted.

La'Tier Evans, Lisa Schneider, Ryan M. Shifler, Laura Short, and Stephanie Warman(2020) Galkin's lower bound conjecture holds for the Grassmannian, Communications in Algebra, 48:2, 857-865.

Lela Bones, Garrett Fowler, Lisa Schneider, and Ryan M. Shifler, Conjecture O holds for some horospherical varieties of Picard rank 1, Involve, a Journal of Mathematics, 13-4 (2020), 551--558.

Changzheng Li, Leonardo C. Mihalcea, and Ryan M. Shifler, Conjecture O holds for the odd symplectic Grassmannian, Bull. London Math. Soc. 51 (2019) 705-714.

Leonardo C. Mihalcea and Ryan M. Shifler, Equivariant quantum cohomology of the odd symplectic Grassmannian, Math. Zeitschrift, 291 (3-4), pag. 1569-1603, 2019.

Bold font indicates student coauthors.

Expository Articles

Joseph Anderson, Jathan Austin, Yaping Jing, Lisa Schneider, Ryan M. Shifler, Sarah Wesolowski, Faculty writing groups for mathematicians, MAA Focus (October/November 2018).

Miscellaneous Articles

Ryan M. Shifler and Stephanie Warman, On Frobenius-Perron dimension and Galkin's lower bound conjecture

Supervised Honors Thesis, Posters, etc.

A poster presented by Lela Bones and Garrett Fowler at the 2019 Joint Mathematics Meetings (JMM) held in Baltimore, MD.

Garrett Fowler Conjecture O holds for some horospherical varieties of Picard rank 1, Departmental Honors Thesis.